Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 6:14 PM EST for Camden County, Charlton County, Glynn County, Georgia. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 6:14 PM EST (23:14 UTC)
- Expired
- Jan 22, 2017, 6:45 PM EST
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Camden County, GA, Charlton County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 46 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 6:20 PM EST | TSTM WND GST 70 | 2 E Folkston, GA | |
| Jan 22, 6:26 PM EST | TORNADO 1 | 9 Sw Woodbine, GA | EF1 WITH WINDS OF 100 TO 110MPH. PATH LENGTH 16.63 MI. MAX WIDTH 120 YARDS. |
| Jan 22, 6:26 PM EST | TORNADO 1 | 9 Sw Woodbine, GA | EF1 WITH WINDS OF 100 TO 110MPH. PATH LENGTH 7.15 MI. MAX WIDTH 120 YARDS. |
| Jan 22, 6:29 PM EST | TORNADO | Woodbine, GA | TDS SIGNATURE BY DUAL POL NEAR WOODBINE. |
| Jan 22, 6:30 PM EST | FUNNEL CLOUD | Woodbine, GA | FUNNEL CLOUD REPORTED BETWEEN LIGHTNING FLASHES SOUTHWEST OF WOODBINE |
| Jan 22, 6:40 PM EST | TSTM WND DMG | 5 Ne Woodbine, GA | TREES DOWN 2 MILES EAST OF I-95 NEAR EXIT 22. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
620
WFUS52 KJAX 222314
TORJAX
GAC039-049-127-222345-
/O.NEW.KJAX.TO.W.0031.170122T2314Z-170122T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
614 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Camden County in southeastern Georgia...
Southwestern Glynn County in southeastern Georgia...
Northeastern Charlton County in southeastern Georgia...
* Until 645 PM EST
* At 614 PM EST, a severe thunderstorm capable of producing a tornado
was located over Homeland, or near Folkston, moving northeast at 55
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Woodbine and Waverly around 640 PM EST.
Other locations impacted by this tornadic thunderstorm include
Tarboro, Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3082 8189 3083 8190 3081 8191 3082 8194
3083 8194 3082 8196 3078 8197 3078 8199
3079 8202 3077 8202 3073 8211 3088 8214
3092 8212 3121 8163 3098 8147
TIME...MOT...LOC 2314Z 240DEG 46KT 3086 8205
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHASHY3 follow-up statements
158
WWUS52 KJAX 222322
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
622 PM EST SUN JAN 22 2017
GAC039-049-127-222345-
/O.CON.KJAX.TO.W.0031.000000T0000Z-170122T2345Z/
Camden GA-Glynn GA-Charlton GA-
622 PM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR CENTRAL
CAMDEN...SOUTHWESTERN GLYNN AND NORTHEASTERN CHARLTON COUNTIES...
At 621 PM EST, a severe thunderstorm capable of producing a tornado
was located near Folkston, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Woodbine and Waverly around 640 PM EST.
Other locations impacted by this tornadic thunderstorm include
Tarboro, Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3082 8189 3083 8190 3081 8191 3082 8194
3083 8194 3082 8196 3078 8197 3079 8202
3077 8202 3073 8211 3085 8213 3121 8163
3098 8147
TIME...MOT...LOC 2321Z 244DEG 49KT 3088 8196
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHASHY935
WWUS52 KJAX 222333
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
633 PM EST SUN JAN 22 2017
GAC049-222342-
/O.CAN.KJAX.TO.W.0031.000000T0000Z-170122T2345Z/
Charlton GA-
633 PM EST SUN JAN 22 2017
...THE TORNADO WARNING FOR NORTHEASTERN CHARLTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 800 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 3082 8189 3083 8190 3090 8190 3091 8191
3092 8190 3092 8192 3096 8189 3097 8191
3099 8191 3121 8163 3098 8147
TIME...MOT...LOC 2332Z 240DEG 50KT 3095 8181
$$
GAC039-127-222345-
/O.CON.KJAX.TO.W.0031.000000T0000Z-170122T2345Z/
Camden GA-Glynn GA-
633 PM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR CENTRAL
CAMDEN AND SOUTHWESTERN GLYNN COUNTIES...
At 632 PM EST, a severe thunderstorm capable of producing a tornado
was located near Woodbine, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Woodbine and Waverly around 640 PM EST.
Other locations impacted by this tornadic thunderstorm include
Tarboro, Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3082 8189 3083 8190 3090 8190 3091 8191
3092 8190 3092 8192 3096 8189 3097 8191
3099 8191 3121 8163 3098 8147
TIME...MOT...LOC 2332Z 240DEG 50KT 3095 8181
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SHASHY311
WWUS52 KJAX 222337
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
637 PM EST SUN JAN 22 2017
GAC039-127-222345-
/O.CON.KJAX.TO.W.0031.000000T0000Z-170122T2345Z/
Camden GA-Glynn GA-
637 PM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR CENTRAL
CAMDEN AND SOUTHWESTERN GLYNN COUNTIES...
At 636 PM EST, a confirmed tornado was located over Woodbine, moving
northeast at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Waverly around 640 PM EST.
Other locations impacted by this tornadic thunderstorm include Dover
Bluff, Colesburg and Tarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3086 8178 3096 8179 3101 8181 3121 8163
3098 8147
TIME...MOT...LOC 2336Z 239DEG 49KT 3099 8172
TORNADO...OBSERVED
HAIL...1.00IN
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 3:14 PM EST, 3 hours earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 3 hours before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 5:26 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL BLACKSHEAR 31.30N 82.24W
01/22/2017 E0.75 INCH PIERCE GA TRAINED SPOTTER
IN ADDITION TO PENNY SIZE HAIL THERE WAS A COUPLE OF
FUNNEL CLOUDS REPORTED.
&&
PPETERSLocal storm report, Jan 22, 5:27 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 S DOUGLAS 31.43N 82.85W
01/22/2017 COFFEE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SINGLE WIDE MOBILE HOME
DAMAGED SOUTH OF DOUGLAS.
&&
AKENNEDYLocal storm report, Jan 22, 5:35 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 NW LAKE GENEVA 29.80N 82.03W
01/22/2017 CLAY FL BROADCAST MEDIA
TREES DOWN NEAR KEYSTONE HEIGHTS
&&
PPETERSLocal storm report, Jan 22, 5:43 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
01/22/2017 SUWANNEE FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES AND POWERLINES DOWN
COUNTY WIDE.
&&
AKENNEDYLocal storm report, Jan 22, 5:44 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL LIVE OAK 30.29N 82.99W
01/22/2017 M0.25 INCH SUWANNEE FL EMERGENCY MNGR
PEA SIZED HAIL AND A GUST TO 44 MPH WAS RECORDED AT THE
EMERGENCY OPERATIONS CENTER.
&&
AKENNEDYLocal storm report, Jan 22, 5:59 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 6 NNE WILLACOOCHEE 31.42N 83.00W
01/22/2017 COFFEE GA EMERGENCY MNGR
SINGLE WIDE TRAILER HOME FLIPPED OVER, 2 CHICKEN HOUSES
DESTROYED, 1 CHICKEN HOUSE DAMAGED, TREES DOWN, AND
IRRIGATION PIVOT TURNED UPSIDE DOWN NEAR HEBRON CHURCHILL
ROAD AND MORA ROAD
&&
PPETERSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.